# SDR DXTA2023061288310

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 12,942 hours, 9,910 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTING KDAL CLIMBING THROUGH FL190, OBSERVED FUMES IN COCKPIT. ODOR WAS ACRID & INCREASING INTENSITY.  DECLARED  EMERGENCY & RETURNED TO KDAL. ON LANDING & SHUTDOWN, THERE WAS NO DISCERNABLE ODOR IN CABIN. STILL ODOR IN COCKPIT. FIRE DEPART CHECKED ENTIRE ACFT WITH A TEMP GUN.  EVERYTHING IN COCKPIT 90 F EXCEPT MFD IN CENTER.  PEAKED AT 130F.  REMOVED ENGINE IND LCDS & INSTALLED OVERHAULED LCDS, OP CHECKED GOOD.  REMOVED FAULTY MFD & INSTALLED REPAIRED MFD. PERFORMED OPSL CHECK. ALL CHECKED GOOD. NO FAULTS FOUND. WORK PERFORMED IAW AMM 77-40-00, 34-25-01 AND 34-25-02.
